# SDR AWXA200301648

- Difficulty date: December 31, 2003
- Submitted: January 2, 2004
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 21,975 hours, 851 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6225137601
- Part serial: 5973
- Condition: Bird Strike
- Location: Radome
- Part time: 21,975 hours, 8,516 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ORD - AIR TURNBACK - FLT 0010 - SHORTLY AFTER TAKEOFF AT ORD EN ROUTE FOR PHX A BIRD STRUCK THE AIRCRAFT, LOST WEATHER RADAR AND HAD A LOT OF NOISE COMING FROM AREA.  TURNED BACK TO ORD AND LANDED WITHOUT EVENT.  MAINTENANCE FOUND DAMAGE TO RADOME AND WEATHER RADAR, REMOVED AND REPLACED THE RADOME IAW AMM 53-15-11, AND REPLACED WEATHER RADAR ANTENNA & DRIVE ASSEMBLY IAW AMM34-41-00, OPERATIONAL CHECK OF RADAR SYSTEM WAS GOOD.  PART NAME; RADOME, MFG; AIRBUS, P/N; D5311047700007, S/N; NT1016, TT; 21964, TC; 8516.  PART NAME; DRIVE, ANTENNA MOUNT, MFG; ROCKWELL COLLINS, P/N; 622-5136-001, S/N; 1752, TT; 38556, TC; 17676.
